# SDR WGEA200800019

- Difficulty date: February 4, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N160DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000077
- Aircraft time: 42 hours, 43 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 10056418
- Part serial: 751331
- Condition: Malfunctioned
- Location: Pitot/Static
- Part time: 42 hours, 43 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER AIRSPEED AND ALTIMETER READS 200 FEET LOW AND 20 KNOTS RESPECTIVELY UP TO CRUISE ALTITUDE OF 2200 FEET.  REMOVED AND REPLACED STANDBY PITOT/STATIC PROBE WITH SERVICEABLE PROBE IAW EA500 AMM 34-10-12. PERFORMED STANDBY PITOT/STATIC VERIFICATION TEST.  OPS CHECK GOOD IAW EA500 AMM 34-10-00.
